Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Undergoing epiduo treatment for acne. Persisting acne. Further treatment?

I ve been using this treatment called epiduo and it s for acne . I ve been using the treatment for about 4 months now. Epiduo worked and cleared my skin in the third month and second month but now my acne is as bad as it was at the start. My skin used to peel during the second month and it was so bad. It stopped peeling during the third month. But my acne is so bad right now and I haven t been using epiduo for that long and it s making my skin peel again. I m only on the fourth month of this treatment and its making my skin bad and peeling again...
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for writing to us.
Epiduo as far as I know is a topical anti acne gel containing adapalene and benzoyl peroxide gel.if someone is having mild acne, response would be good with epiduo mono therapy alone. However, if acne is severe it will require oral anti acne therapy as well. As far as peeling is concerned, too much and excessive application of epiduo can cause the same. I would advise that you stop its use for a while. Once skin is normal again apply it only over acne lesions using a tooth pick. Also consult a dermatologist, so that an oral drug can also be started if required.
Take care
Answered: Tue, 28 May 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor